# SDR SIMA200217708

- Difficulty date: June 19, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N269AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 269
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB, CREW REPORTED A RIGHT ENGINE FIRE WARNING.  CREW FOLLOWED EMERGENCY PROCEDURES AND SHUT DOWN ENGINE AND RETURNED TO DEPARTURE FIELD.  C/A, MAINTENANCE FOUND AND REPAIRED TWO BROKEN WIRES (3137-7006-22 AND 3137-7013-22) IAW ATR WM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
